Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Postinor 2 pink discharge

Premium Questions

doctor1 MD

I had unprotected sex on 6/11 on the last day of my period and took Postinor 2 within less than 24h ... bleeding. Ive been having nausea, some headaches , lower abdominal pain and cramps after taking Postinor 2 ...

doctor1 MD

, the other was 21st-26th April ( the other was as a result of Postinor 2 I had taken I think) , I had ... , nausea , vagina discharge, peeing a lot today and tender breast ...

doctor1 MD

My girlfriend has taken postinor2 4 days ago and there isn't any light spotting or bleeding discharge. Does it mean that postinor 2 has failed? ...

doctor1 MD

and 16 of February , I took postinor 2 immediately after sex for 3 days non stop ,I took the pills ... those pills , plus white discharge but no weird smell Is it normal ? ...

doctor1 MD

hi I had sex with my boyfriend Friday night, I had to take postinor 2 Saturday morning, after ... is that as a result of the postinor2, or do I actually have an STI? ...

Public Forum Discussions

doctor1 MD

pink light discharge that ended after 2days and now am having a white clear discharge but its not alot ...

doctor1 MD

should postinor 2 be taken twice a week? What can be the cause of abdominal pain just after an irregular menstrual circle or blood discharge that was preceded by double dossage of postinor 2. The pain ...

doctor1 MD

Hi I took postinor 2 a few ours after I had sex not more than 5hrs took first tablet n then took second tablet 12hrs has prescribed my period was late n now I am experiencing brown discharges took ...

doctor1 MD

hi, i am anita, i finished my period last week and i had sex and took postinor 2 after that. i had already taken postinor 2 last 3 weeks. i had brownish odouless discharge today and it has turned to blood ...

doctor1 MD

Hi , I would like to know if it s normal that i have a late period after taking postinor 2 ... after , I took postinor 2 exactly 2 days after ovulation , is it normal that it delayed my period ( i ...

doctor1 MD

, took postinor2 within 24hrs, had unprotected sex again on the 24th of August took postinor2 again with 24hrs. I got a brownish and little spotting discharge 4days after taking postinor on the 25th ...

doctor1 MD

Hi does Postinor 2 have effect on a pregnancy test. I had unprotected sex a week and yesterday....but I took postinor yesterday but I realized my nipples are painful with colorless discharge so I took ...

doctor1 MD

Hello Doctor, I had sex on my ovulation days but he didn t ejacute in me but I still took postinor 2 like 1 hour later and now having lower abdominal pain and slso little sticky and milkish discharge ...

doctor1 MD

I had unprotected sex on day after my ovulation with my fiancee On Wednesday night. I took postinor 2both tablets on Thursday morning , what are the chances of me being pregnant? Is the after pill ...

doctor1 MD

be due this week if it is regular for this cycle. I have a history of taking 2 doses of Postinor 2 in one ... condoms as my means of protection. I am wondering if Postinor 2 can cause abnormal bleeding for so long ...

Mobile Questions and Answers

doctor1 MD

No, these are side effects of Postinor 2

doctor1 MD

Withdrawal bleeding after postinor.

doctor1 MD

it is a proton pump inhibitor